Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Isentress sleep
Jun 13, 2009

I have made changes to my medications in the last two weeks. I am on isnentress, truvada, and Neviripine. My sleeping quality and pattern seems much different. I seem to be sleeping much better, more soundly, except I have a harder time getting up in the morning. I don't seen to want to wake up? Do other patients report better sleeping with Isentress?

thanks. Wondering

Response from Dr. Young

Hello Wonderling and thank you for your post.

From recent clinical trials, raltegravir (RAL, Isentress) is generally not thought to cause sleep problems (either positive or negative).

We have reported (and will be published in a couple of months) two cases of significant, but reversible insomnia that was associated with switching patients from one HIV medication to RAL. There is also a report of several cases of depression associated with the initiation of raltegravir. Taken together, these data suggest that in the vast majority of persons, RAL is very well tolerated. It would seem that there might be a rare potential to cause problems with mood or sleep quality.

Either way, I'd bring your symptoms to your doctor's attention.

Be well, BY



Previous
Is it TB or what?
Next
Isentress resistance?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement